# SDR C2XA97CL047

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Blades Damaged
- Location: Rt Engine
- Part time: 3,280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT HAND ENGINE COMPRESSOR BLADES WERE FOUND DAMAGED BEYOND LIMITS BY UNKNOWN FOREIGN OBJECTS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW B1900D MM 71-00-00.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT:  3,272.6 HOURS.  ACFT TC 4,191.  (X)
